Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Medical test showed blood urea 80, creatinine 0.7 and uric acid 7.8. How to improve health condition?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Tue, 11 Dec 2012 in General Health
Question: I have recently got medical checkups done. Following are the details
Age 30 Male, Height 169 cms, Weight 85, BMI 29.78, BP 110/90
Blood Urea 80, Serum Creatinine 0.7, Serum Uric Acid 7.8
SGOT 76, SGPT 135,
Cholestrol 144, Triglycerides 159, HDL 42.1, LDL 70.1, VLDL 31.8

What do you suggest i should do to improve my health
doctor
Answered by Dr. Das Arindam 3 hours later
Hello XXXXXXX
Thank you for posting a query.

Firstly, about your BMI, it is at the borderline level. Blood pressure is within normal limit.

Your renal function test reveals a high level of urea with normal creatinine level. It indicates either a high protein intake on the previous day of the test or increased protein metabolism or reduced renal perfusion. But before suspecting anything, your urine report should be checked. It reveals everything within normal limit. If there was any serious problem, the urine report must show that.
Your lipid profile test reveals normal total cholesterol. Triglyceride is in borderline high. HDL, LDL are within normal limit.

Your blood sugar, both the fasting and postprandial are within normal limit.

So, you have to follow some instructions
1.     Take some good, nutritious diet. Use vegetable oil devoid of saturated fat.
2.     Do some aerobics to reduce stress.
3.     Walk 30 minutes minimum 3 times a week.
4.     Avoid fast food.
5.     You have to take atorvastatin and fenofibrate combination to keep the lipid profile within normal limit. Consult with your family physician for dosing.
6.     For the urea level you may consult with a nephrologist for thorough clinical examination, ordering any more investigation if required and for further management.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests ,  
Medical Topics ,  

Recent questions on  Fenofibrate

doctor1 MD

I have been consuming atorva statin 5/10mg with fenofibrate,and also tamlulosin 0.4mg for 7years .for the last 5 years i have developed erectyl disfunction ,and viagra does not help ,i have stopped tamlulosin for the last 6 monyhs with no urinary complications , i understand tamlulosin is one of the culprits in my case
please advice

p.k.datta.

doctor1 MD

Ive read on google that tricor/ fenofibrate may cause erectile dysfunction ..... Is that true ??.....and ive also read that fenofibrate can cause weight gain...is that also true ???.....none of these are listed in the side effects on the bottle......

doctor1 MD

Experiencing severe leg cramps and muscle weakness from taking fenofibrate 160mg. have only been on this medication for 3 weeks. can I stop taking this medication?

doctor1 MD

Hello Sir I am T2 diabetic for tge last 17 yrs...My triglycerides have shot up to 306 after i myself stopped taking Tonact TG 10 mg 3 months ago...My regular doctor over phone asked me to take 10 mg of Tonact TG n not to stop..however, due to...

doctor1 MD

Hello, I have been taking Yasmine for a few years now. I was tested positive with both blood and protein in my urine. I am also experiencing sore/dry throat, excess thurst and polyuria. Is this caused by yasmine? For your reference I have high cholesterol/triglyceride which is believed to be genetic, and I am on fenofibrate.

doctor1 MD

I was recently prescribed meloxicam, which I am under the impression that it is a anti-inflammatory ? Does it have any interaction with the other medications I am prescribed? -Or- is any of the following not recommended together? Cymbalta, Concerta, Metroprolol, Hydrochlorothiazide, Tomoxifen, Cyclobenzaprene, Diclofenac, Fenofibrate, Xanax, Norco, Zolpidem (occasionally for when needed on controlled substances, except the psychiatric drugs which are 1x per day) A couple more questions; Is it ok to take alkaseltzer daily? I recently had my colonoscopy. Which came out clear, but the last testing shown there was blood in my stool. Last question, I use denture adhesive, which my denture won t stay in unless I use the fixodent or polident. Is there a brand that doesn t have any adverse reaction, as I heard the denture adhesives have an ingredient that is not good if you swallow it, which, I do, as the adhesive starts to leak. Thank you for your recommendations